# SDR MASA2017053112340

- Difficulty date: May 31, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 33,386 hours, 26,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13 MID LEVEL EXIT SIGNS INOPERATIVE. CHARGED THE BATTERIES.
